| Model Number |
123512A |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not received.
Event or Problem Description
It was reported that the catheter was not draining urine.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use was found adequate and states the following: "warning: on catheter, do not use ointments or lubricants having petrolatum base.They will damage latex and may cause the balloon to burst.Visually inspect the product for any imperfections or surface deterioration prior to use.Do not use if package is opened or damaged." the device was not received.
Event or Problem Description
It was reported that the catheter was not draining urine.